# SDR MASA200600467

- Difficulty date: February 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,392 hours, 8,543 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 7546911
- Condition: Malfunctioned
- Location: Lt Duct Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ASH 7330 SAV, DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO A LT ACM OVERTEMP AND CABIN FILLED WITH SMOKE.  MAINTENANCE REMOVED AND REPLACED LEFT DUCT TEMP SENSOR.
